# SDR UPS06547235

- Difficulty date: March 13, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 22,265 hours, 15,061 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N32712
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON AFT BULKHEAD LOWER FLANGE HAS DEEPLY CHAFED AREAS ON LT & RT SIDES.  ROUTED TO FAB SHOP TO MILL CHAFED AREAS.  AFTER MILLING LEFT SIDE IS A .160 RIGHT SIDE IS AT .165 REF PRELIMINARY EA 757-5453-27-A1370  03-16-06; HFEC INSP PER NTM  51-00-00 IAW EA 757-5453-27-A1370.  NO CRACKS NOTED MILLED DAMAGED AREAS AND INSTALLED REPAIR.
